Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 9, NWS Austin/San Antonio, TX

May 26, 2014Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 4:26 PM CDT for Uvalde County, Texas. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 26, 2014, 4:26 PM CDT (21:26 UTC)
Expired
May 26, 2014, 8:47 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 51 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sabinal River at Sabinal (SABT2). The gauge peaked at 16.93 ft at May 26, 2014, 4:00 PM CDT.

actionminormoderate5101505/2605/2705/28
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08198500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WGUS44 KEWX 262126
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 PM CDT MON MAY 26 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SABINAL 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC463-271526-
/O.NEW.KEWX.FL.W.0009.140526T2126Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140527T0000Z.140527T0727Z.NO/
426 PM CDT MON MAY 26 2014

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE SABINAL RIVER AT SABINAL.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 PM MONDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST NEAR 16.2 FEET BY MONDAY EVENING. 
* IMPACT...AT 16.0 FEET...MODERATE LOWLAND FLOODING INUNDATES LOWEST SECONDARY 
  ROADS AND BRIDGES IN THE FLOOD PLAIN FROM THE HEADWATERS TO THE FRIO RIVER 
  CONFLUENCE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

NUECES RIVER
 SABINAL            10   12   14.2   MON 03 PM   9.2   3.3   3.4   3.4   3.3


&&

LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
      2894 9925 2910 9949
1 follow-up statement
628 
WGUS84 KEWX 270147
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT MON MAY 26 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SABINAL RIVER AT SABINAL AFFECTING UVALDE COUNTY
  SECO CREEK AT ROWE RANCH NEAR D'HANIS AFFECTING MEDINA COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC463-270217-
/O.CAN.KEWX.FL.W.0009.000000T0000Z-140527T1927Z/
/SABT2.2.ER.140526T2009Z.140526T2100Z.140527T0020Z.NO/
847 PM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR THE SABINAL RIVER AT SABINAL.
* AT 7:30 PM MONDAY THE STAGE WAS 11.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER LEVEL CRESTED AT 16.73 FEET AT 415 PM AND WILL CONTINUE
  FALLING. IT IS EXPECTED TO FALL BELOW THE ACTION STAGE OF 10 FEET BY LATE MONDAY
  EVENING OR EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING IMPACTS LOWEST SECONDARY 
  ROADS...CROSSINGS AND LOW BRIDGES.

$$

TXC325-270217-
/O.CAN.KEWX.FL.W.0008.000000T0000Z-140527T1515Z/
/SCRT2.2.ER.140526T1818Z.140526T1945Z.140526T2148Z.NO/
847 PM CDT MON MAY 26 2014

THE FLOOD WARNING IS CANCELLED FOR THE SECO CREEK AT ROWE RANCH NEAR D'HANIS.
* AT  8:15 PM MONDAY THE STAGE WAS 10.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE CREEK LEVEL CRESTED TWICE TODAY. THE FIRST TIME WAS AT 14.86 FEET     AT 430 AM. THE SECOND CREST WAS AT 19.70 FEET AT 245 PM. THE CREEK LEVEL CONTINUES   TO FALL AND IS WELL BELOW ACTION. STAGE. THIS WILL BE THE LAST FORECAST ISSUED FOR
  THIS EVENT.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD  OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT

NUECES RIVER
 SABINAL            10   12   11.9   MON 07 PM   5.3   5.2   5.1   4.9      
 SECO CREEK AT RO   13   15   10.7   MON 08 PM   8.7   8.2   8.0   8.0      


&&

LAT...LON 2962 9956 2962 9948 2914 9941 2901 9921
      2894 9925 2910 9949             
LAT...LON 2939 9931 2939 9923 2920 9921 2902 9909
      2902 9918 2920 9929             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 3:59 PM CDT, 27 minutes earlier.

Area forecast discussion, May 26, 3:59 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT MON MAY 26 2014

...UPDATED TO SHOW POSSIBLE AREAS OF FLASH FLOODING
LATER TONIGHT...

...ANOTHER ROUND OF HEAVY RAIN POSSIBLE TONIGHT WITH
STRONG TO SEVERE STORMS ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU...

.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
HEAVY RAINS CONTINUE TO AFFECT THE EASTERN HALF OF SOUTH CENTRAL
TEXAS THIS AFTERNOON. THESE STORMS WILL MOVE TO THE EAST WITHIN
THE NEXT FEW HOURS. HOWEVER...THE ATMOSPHERE IS PRIME FOR A SECOND
ROUND OF MODERATE TO HEAVY SHOWERS AND STRONG TO SEVERE STORMS
LATE THIS AFTERNOON INTO THE EVENING HOURS. STRONG TO SEVERE
STORMS ARE MAINLY EXPECTED ACROSS THE RIO GRANDE AND EDWARDS
PLATEAU. MAIN TREATS WILL BE LARGE HAIL AND DAMAGING WINDS BUT CAN'T
RULE OUT AN ISOLATED TORNADO. A TORNADO WATCH IS IN EFFECT FOR THE
RIO GRANDE PLAINS AND EDWARDS PLATEAU THROUGH 11 PM THIS EVENING.

BY LATE THIS EVENING...THE SEVERE THREAT IS EXPECTED TO TRANSITION
INTO A HEAVY RAIN EVENT WITH POSSIBLE FLASH FLOODING ACROSS MOST
OF THE NORTHERN HALF OF SOUTH CENTRAL TEXAS OR FROM A LINE EAST OF
ROCKSPRINGS TO UVALDE TO KARNES CITY LNE. A FLASH FLOOD WATCH IS IN
EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY.

A BROAD UPPER LOW SYSTEM ENTERING THE TEXAS PANHANDLE WILL COMBINE
WITH A TROPICAL AIRMASS IN PLACE TO PRODUCE SEVERE STORMS AND
EPISODES OF HEAVY RAIN TONIGHT AND TUESDAY. NEW RAINFALL AMOUNTS
FOR TONIGHT INTO TUESDAY COULD RANGE FROM 1 TO 2 INCHES WITH
ISOLATED 3 INCHES...ACROSS THE FLASH FLOOD WATCH AREA.

THE UPPER LOW WILL SLOWLY MOVE TO THE SOUTHEAST WITH CHANCES FOR
RAIN CONTINUING FOR MUCH OF THE WEEK.

&&

.LONG TERM (WEDNESDAY THROUGH MONDAY)...
MEDIUM-RANGE MODELS ARE IN GOOD AGREEMENT ON PUSHING THE UPPER LOW
ACROSS EAST TEXAS BY MID-WEEK AND PUSHING IT TO THE GULF WATERS
LATER IN THE WEEK. SINCE THE UPPER LOW SYSTEM IS EXPECTED TO
SLOWLY DEPART THE AREA...WILL CARRY CHANCES OF RAIN FOR MUCH OF
THE WEEK MAINLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS
WITH WEATHER IMPROVING NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  86  70  88  69 /  50  40  30  30  20
AUSTIN BERGSTROM INTL AIRPORT  70  86  68  88  66 /  50  40  30  30  20
NEW BRAUNFELS MUNI AIRPORT     69  87  68  89  66 /  40  30  20  20  20
BURNET MUNI AIRPORT            69  84  67  86  67 /  70  40  30  20  10
DEL RIO INTL AIRPORT           72  94  73  96  73 /  40  -   10  -   10
GEORGETOWN MUNI AIRPORT        71  84  70  86  69 /  60  50  30  20  20
HONDO MUNI AIRPORT             72  91  72  94  70 /  40  20  20  10  10
SAN MARCOS MUNI AIRPORT        69  86  68  88  66 /  50  30  30  30  20
LA GRANGE - FAYETTE REGIONAL   71  85  71  85  71 /  50  50  40  40  30
SAN ANTONIO INTL AIRPORT       72  88  71  91  70 /  40  30  20  20  20
STINSON MUNI AIRPORT           72  90  72  92  70 /  40  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...
BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...
WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...18
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 3:57 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
357 PM CDT MON MAY 26 2014

TXZ171>173-183>194-202>209-217>225-228-272100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
357 PM CDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT ACROSS SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES
THIS EVENING ACROSS AREAS MAINLY WEST OF A MOUNTAIN HOME TO DILLEY
LINE THIS EVENING. RAIN CHANCES REMAIN HIGH OVER AN AREA OF
SATURATED SOILS...AND LOCALIZED FLASH FLOODING IS POSSIBLE THROUGH
LATE TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT
ACROSS AREAS ALONG AND EAST OF A LEAKEY TO UVALDE TO FLORESVILLE
TO KENEDY LINE WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN IS
POSSIBLE. CREEKS AND STREAMS COULD SEE ADDITIONAL RAPID RISES IF
HEAVY RAIN REDEVELOPS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ON TUESDAY...THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE
THUNDERSTORMS WITH ADDITIONAL LOCALLY HEAVY DOWNPOURS OF 1 TO 2
INCHES ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN SEVERE
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS DURING THE AFTERNOON
AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND ONCE AGAIN ON
TUESDAY.

In the hours before

Local storm report, May 26, 2:04 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
204 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FUNNEL CLOUD     3 SSE WYLDWOOD          30.10N  97.45W
05/26/2014                   BASTROP            TX   EMERGENCY MNGR

            FUNNEL CLOUD SPOTTED... ROOF FROM A HOME BLOWN OFF.

&&

EVENT NUMBER EWX1400491

PM
Local storm report, May 26, 2:17 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       2 W UTOPIA              29.62N  99.56W
05/26/2014  M4.42 INCH       UVALDE             TX   COCORAHS

            4.42 INCHES OF RAINFALL IN THE PAST 2.5 HOURS.

&&

EVENT NUMBER EWX1400492

PM
Local storm report, May 26, 2:34 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       3 S HORSESHOE BAY       30.50N  98.36W
05/26/2014  M1.89 INCH       LLANO              TX   COCORAHS

            1.89 INCHES IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400493

PM
Local storm report, May 26, 2:39 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
239 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HEAVY RAIN       2 N MCQUEENEY           29.62N  98.05W
05/26/2014  M1.57 INCH       GUADALUPE          TX   COCORAHS

            1.57 INCHES OF RAINFALL IN THE PAST 3 HOURS.

&&

EVENT NUMBER EWX1400494

PM
Local storm report, May 26, 3:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
315 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             7 SSE TARPLEY           29.54N  99.23W
05/26/2014  E1.00 INCH       MEDINA             TX   PUBLIC

            PENNY TO QUARTER SIZE HAIL.

&&

EVENT NUMBER EWX1400495

PM
Local storm report, May 26, 3:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
321 PM CDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      RUNGE                   28.88N  97.71W
05/26/2014                   KARNES             TX   LAW ENFORCEMENT

            SECTIONS OF HIGHWAY 72 AND HIGHWAY 81 ARE UNDERWATER.

&&

EVENT NUMBER EWX1400496

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTAreal Flood AdvisoryEWXReal115 min
May 25, 7:19 PM CDTSpecial Weather StatementEWXKerr26 min
May 25, 7:38 PM CDTFlash Flood WarningEWXReal3 hr
May 25, 8:00 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala60 min
May 25, 8:07 PM CDTSpecial Weather StatementEWXReal23 min
May 25, 8:19 PM CDTSpecial Weather StatementEWXBandera26 min
May 25, 8:26 PM CDTAreal Flood AdvisoryEWXBandera, Kerr2 hr
May 25, 8:31 PM CDTAreal Flood AdvisoryEWXUvalde119 min
May 25, 8:42 PM CDTSpecial Weather StatementEWXKerr33 min
May 25, 8:58 PM CDTFlash Flood WarningEWXBandera, Kerr, Medina, Uvalde5 hr
May 25, 10:00 PM CDTSpecial Weather StatementEWXBandera30 min
May 25, 10:03 PM CDTSpecial Weather StatementEWXKinney27 min
May 25, 10:26 PM CDTSpecial Weather StatementEWXKinney34 min
May 25, 10:51 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Kendall, Kerr, Medina3 hr
May 25, 11:02 PM CDTRiver Flood WarningEWXBandera4 hr
May 25, 11:06 PM CDTAreal Flood AdvisoryEWXKinney, Maverick, Uvalde, Zavala114 min
May 25, 11:08 PM CDTSpecial Weather StatementEWXMaverick52 min
May 25, 11:22 PM CDTSpecial Weather StatementEWXUvalde23 min
May 26, 12:18 AM CDTSpecial Weather StatementEWXUvalde, Zavala57 min
May 26, 12:20 AM CDTSpecial Weather StatementEWXZavala55 min
May 26, 12:54 AM CDTSpecial Weather StatementEWXZavala66 min
May 26, 1:40 AM CDTRiver Flood WarningEWXKerr4 hr
May 26, 1:59 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde3 hr
May 26, 2:28 AM CDTSpecial Weather StatementEWXFrio32 min
May 26, 2:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Frio53 min
May 26, 3:29 AM CDTSevere Thunderstorm WarningEWXAtascosa, Wilson46 min
May 26, 3:35 AM CDTAreal Flood AdvisoryEWXBexar115 min
May 26, 3:57 AM CDTSpecial Weather StatementEWXVal Verde48 min
May 26, 4:14 AM CDTSevere Thunderstorm WarningEWXAtascosa, Karnes, Wilson46 min
May 26, 4:43 AM CDTAreal Flood WarningEWXMedina3 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson50 min
May 26, 4:56 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 26, 5:08 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Real, Uvalde112 min
May 26, 5:45 AM CDTSpecial Weather StatementEWXDeWitt45 min
May 26, 5:50 AM CDTSpecial Weather StatementEWXVal Verde40 min
May 26, 6:08 AM CDTSevere Thunderstorm WarningEWXDeWitt, Karnes52 min
May 26, 6:28 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 6:55 AM CDTSevere Thunderstorm WarningEWXDeWitt50 min
May 26, 7:13 AM CDTSpecial Weather StatementEWXEdwards47 min
May 26, 8:07 AM CDTAreal Flood AdvisoryEWXDeWitt113 min
May 26, 8:40 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real, Uvalde3 hr
May 26, 9:17 AM CDTAreal Flood AdvisoryEWXBandera, Gillespie, Kerr, Llano3 hr
May 26, 9:44 AM CDTSpecial Weather StatementEWXMedina61 min
May 26, 9:54 AM CDTSevere Thunderstorm WarningEWXBandera, Medina51 min
May 26, 10:10 AM CDTSpecial Weather StatementEWXBurnet50 min
May 26, 10:16 AM CDTSpecial Weather StatementEWXComal44 min
May 26, 11:01 AM CDTSpecial Weather StatementEWXBexar59 min
May 26, 11:10 AM CDTSpecial Weather StatementEWXTravis50 min
May 26, 11:20 AM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more4 hr
May 26, 11:48 AM CDTSpecial Weather StatementEWXLee42 min
May 26, 12:06 PM CDTSpecial Weather StatementEWXWilson39 min
May 26, 12:55 PM CDTSpecial Weather StatementEWXKarnes50 min
May 26, 1:10 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Comal, Guadalupe, Wilson110 min
May 26, 1:36 PM CDTRiver Flood WarningEWXMedina7 hr
May 26, 2:39 PM CDTFlash Flood WarningEWXDeWitt, Karnes3 hr
May 26, 3:58 PM CDTFlash Flood WatchEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more20 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.